# SDR SWIA972216

- Difficulty date: December 24, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 16,314 hours, 14,553 cycles
- Engine: Ge CF34*
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM WILL NOT TRIM TO THE RIGHT. REMOVED AND REPLACED AILERON/RUDDER TRIM PANEL IAW 27-12-10.  OPS CHECKS GOOD.  PN 601R51226-23/01  SN ON:1046147  PN AND SN OFF:  ILLEGIBLE.
